Alert archive / Missouri / Flash Flood Warnings in 2024

Flash Flood Warning 22, NWS Kansas City, MO

July 2, 20245 counties in Missouri

NWS Kansas City, MO issued this flash flood warning at Jul 2, 2024, 11:08 PM CDT for 5 counties in Missouri. It was in force for 6 hr. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 2, 2024, 11:08 PM CDT (04:08 UTC)
Expired
Jul 3, 2024, 5:15 AM CDT
In force
6 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

Counties Adair County, MO, Chariton County, MO, Linn County, MO, Macon County, MO, Randolph County, MO

The radar

The Pleasant Hill radar (KEAX), 186 km from the middle of the area, began a volume at 04:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 2, 11:12 PM CDTFLASH FLOODMacon, MOFlooding at Macon County sheriffs office as well as several roads in the town of Macon.
Jul 2, 11:16 PM CDTFLASH FLOOD1 Wnw Macon, MO3 feet of water over Highway 36.
Jul 3, 3:00 AM CDTFLASH FLOODRothville, MOFlooding closed Route E near West Yellow Creek. Time estimated from radar.
Jul 3, 4:48 AM CDTFLOOD6 Ne Macon, MORoute DD closed due to flooding along Billys Branch.
Jul 3, 4:50 AM CDTFLOOD7 Ese Macon, MORoute PP closed due to flooding.
Jul 3, 4:50 AM CDTFLASH FLOOD5 Ese Macon, MOFlooding closed Route PP. Time based on dispatch report.
Jul 3, 5:04 AM CDTFLOOD4 S Elmer, MORoute HH closed at Rock Creek due to flooding.
Jul 3, 5:04 AM CDTFLASH FLOOD4 S Elmer, MOFlooding closed Route HH. Time estimated from radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 4.1 hours before the alert went out and 263 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2024-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 534 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2024-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 224 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
534 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
1178 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
224 m²/s²
0-3 km storm-relative helicity
366 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

838 
WGUS53 KEAX 030408
FFWEAX
MOC001-041-115-121-175-031015-
/O.NEW.KEAX.FF.W.0022.240703T0408Z-240703T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
1108 PM CDT Tue Jul 2 2024

The National Weather Service in Pleasant Hill MO has issued a

* Flash Flood Warning for...
  Northern Chariton County in north central Missouri...
  Southeastern Linn County in north central Missouri...
  Macon County in north central Missouri...
  Northern Randolph County in north central Missouri...
  Southeastern Adair County in northeastern Missouri...

* Until 515 AM CDT Wednesday.

* At 1108 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 0.5 to 1.5 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Macon, Brookfield, Marceline, La Plata, Bevier, Bucklin, Atlanta, 
  Callao, Cairo, New Cambria, Mendon, Jacksonville, Rothville, 
  Elmer, Ethel, Wien, Excello and Saint Catherine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 4012 9235 3995 9234 3995 9229 3951 9230
      3953 9318 3976 9319

FLASH FLOOD...RADAR INDICATED

$$

73
1 follow-up statement
911 
WGUS73 KEAX 031012
FFSEAX

Flash Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
512 AM CDT Wed Jul 3 2024

MOC001-041-115-121-175-031022-
/O.EXP.KEAX.FF.W.0022.000000T0000Z-240703T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Adair MO-Chariton MO-Linn MO-Macon MO-Randolph MO-
512 AM CDT Wed Jul 3 2024

...FLASH FLOOD WARNING WILL EXPIRE AT 515 AM CDT EARLY THIS MORNING 
FOR NORTHERN CHARITON, SOUTHEASTERN LINN, MACON AND NORTHERN 
RANDOLPH COUNTIES IN NORTH CENTRAL MISSOURI AND SOUTHEASTERN ADAIR 
COUNTY IN NORTHEASTERN MISSOURI...

The heavy rain has ended however, flooding is ongoing and a flood 
warning has replaced the flash flood warning. Please continue to 
heed remaining road closures.

&&

LAT...LON 4012 9235 3995 9234 3995 9229 3951 9230
      3953 9318 3976 9319

$$

73

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 2, 6:50 PM CDT, 4 hours 18 minutes earlier. Its key messages:

  • Severe Storms Late Afternoon Through Evening
  • Heavy Rainfall Will Augment Flooding Issues This Week
  • Additional Storm Chances Wednesday and Thursday
Area forecast discussion, Jul 2, 6:50 PM CDT, 4 hours 18 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
650 PM CDT Tue Jul 2 2024

.KEY MESSAGES...

- Severe Storms Late Afternoon Through Evening

- Heavy Rainfall Will Augment Flooding Issues This Week

- Additional Storm Chances Wednesday and Thursday

&&

.DISCUSSION...
Issued at 358 PM CDT Tue Jul 2 2024

Mid-level trough axis is progressing across the central Plains late
this afternoon bringing subtle H5 height falls into the lower
Missouri River Valley. Stronger jet streak is starting to move into
Central Iowa and has focused stronger upper-level divergence north
of our forecast area, though some lift is still ongoing in north-
central Missouri late this afternoon as noted by continued cloud
development on GOES-16 satellite imagery. At the surface, a deeper
surface cyclone has been developing over the Canadian Prairie
Provinces in response to stronger dCVA ahead of the mid-level trough
axis, through secondary dCVA has been promoting moderate surface
cyclogenesis across the Central Plains this afternoon. This has
resulted in surface pressure falls as far east as Central Missouri
this afternoon and has promoted southerly flow through most of the
afternoon, with robust theta-e advection. Temperatures have reached
the lower to mid 90s across most of the area with dewpoints in the
lower to mid 70s. A cold front is currently situated from east of
Omaha, Nebraska southwestward through Junction City, KS to just east
of Dodge City, KS. An effective warm front that resulted from
differential heating has surged into southern Iowa. Rather robust
warm sector has been developing across eastern Kansas into Central
Missouri, with MLCAPE values already pushing above 3000 J/kg. This
has largely been driven by strong boundary layer mixing resulting in
boundary layer lapse rates near 7.5 C/km. The limiting factor to
initial updrafts (prior to 00z) will be mid-level lapse rates that
are weaker (struggle to get beyond 6.7 C/km) as there has been
minimal mid-level cooling through the afternoon. With that being
said, with some large scale ascent present and with thermal boundary
in Iowa, CI is still expected and this trend is realized already
with glaciation in day-cloud phase satellite imagery. Prior to 00z,
a few discrete storms are possible in north-central Missouri. Deep
layer shear has been increasing, with 0-6km bulk shear values of 40+
kts and lengthening hodographs that will support the potential for
supercell structure. Although the effective warm frontal boundary
has surged into Iowa, there is still some low-level SRH present that
may be able to organize low-level mesocyclone development. Current
analysis suggests 0-500m SRH 50-75 m^2/s^2 and 0-1km SRH between 75-
100 m^2/s^2, and may support tornadic development. However, low-
level storm relative flow of 25-30 kts may end up disrupting
tornadogenesis processes, and also much of the vorticity ingest may
be more crosswise than streamwise, as a rightward storm motion
deviation would be needed to realize a more streamwise ingest.
Current Warn-on-Forecast System (WoFS) guidance has been suggesting
stronger rotation potential into southern Iowa closer to the
effective warm front, where SRH values should be locally enhanced
and better potential for streamwise ingest. While it is important to
note that updraft-helicity (UH) tracks do not equal tornado tracks,
it does provide an idea of SRH that is in the atmosphere and ability
for low-level mesosyclone intensification. The HRRR has been
indicating some tracks in north-central Missouri with initial
development along with some of the WoFS runs, however, the greater
magnitudes and probabilities have been shifting northward. With that
being said, there is some CAPE within the hail growth zone, and in
this high theta-e mid-summer air mass, the low-level shear and
mesocyclone with even crosswise vorticity could actually help some
hail embryos grow despite unimpressive mid-level lapse rates with
discrete storms. Then finally, model soundings suggest decent theta-
e deficits within the convective boundary layer that could promote
negatively buoyant downdrafts resulting in damaging wind gusts.
Eventually, the discrete storm potential is expected to start
growing upscale as the previously mentioned cold front begins to
move eastward as dCVA picks up and the surface cyclone slides
eastward. The LLJ should also be ramping up during this time period
after 7pm. Expecting a linear storm mode to develop after 00z,
mainly presenting a wind threat between stronger negative buoyancy
downdrafts developing as well as precipitation dragging LLJ momentum
toward the surface. There may be some hail threat along the cold
front with initial updrafts but after congealing should mainly be a
wind threat. At the moment, 0-3km bulk shear vector will be oriented
primarily parallel to the cold front and associated line of storms.
Thinking that mesovortex generation and associated QLCS tornado
threat would be largely limited, but will need to watch out for
surges along the line that could reorient it. Watch for subsequent
mesoscale discussions on threats associated with the QLCS later this
evening, mainly after 00z (7pm CDT). Eventually, cold front sweeps
through the area, and pushes most of the storm activity out of our
forecast area by 05-06z. As for flooding and hydrology related
concerns, the storms should be rather progressive. However, with
PWATs near 2.5 inches across most of the warm sector ahead of the
cold front, storms can be very efficient rainfall producers in a
short period of time. For the KC metro, HREF mean values are around
0.75 inches, with probability matched mean values near 1.30 inches.
Current guidance suggests flooding in the KC metro could start with
1.5 inches for both 1-hour and 3-hour time ranges. Therefore, with
recent flooding events, have included our western counties in the
flash flood watch. For our northeast and north-central counties,
while recent rainfall has not been as heavy, greater synoptic scale
lift along with two rounds of storms potential this afternoon and
evening could result in rainfall amounts between 2-3 inches, with
locally higher amounts of 4 inches possible based on HREF
probability-matched mean guidance. Although these areas outside of
the metro can handle heavier rain, these thresholds may be met, and
thus have issued the flood watch east and northeast as well through
12z Wednesday morning. In additional to flash flooding and areal
flooding, flooding concerns continue along the Missouri River and
other tributaries that flow into it.

The weather pattern remains active through the end of this week, and
could impact July 4th holiday. The cold front on Wednesday likely
stalls nears the Ozarks, and could produce more rain shower and
thunderstorm activity in our southern counties. However, this will
largely depend on instability and atmospheric recovery. Another
short-wave ejects and mid-latitude cyclone develops that could
bring another round of severe storms to the area on Thursday, along
with heavy rainfall. Specific mesoscale details will analyzed at a
later time. Temperatures will continue to be in the upper 80s to
lower 90s through the end of this week.

&&

.AVIATION /00Z TAFS THROUGH 00Z THURSDAY/...
Issued at 649 PM CDT Tue Jul 2 2024

For the OOZ TAF...A broken line of thunderstorms is advancing
southeast across western Missouri this evening. This will bring
a period of strong thunderstorms to the terminals early this
evening after which conditions should quickly adjust back to
VFR with a wind shift to the north overnight and back to the
south for the day. More storms may be possible at the end of
this TAF cycle, but confidence in the timing is low enough to
not to include in this TAF cycle.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...Heat Advisory until 8 PM CDT this evening for MOZ003>006-
     012>015-020>024-028>033-037>040-043>046-053-054.
     Flood Watch through Wednesday morning for MOZ002>008-012>017-
     020>025-028>032-037>039-043-044.
KS...Heat Advisory until 8 PM CDT this evening for KSZ025-057-060-
     102>105.
     Flood Watch through Wednesday morning for KSZ025-057-102>105.

&&

DISCUSSION...Krull
AVIATION...Cutter
Hazardous weather outlook, Jul 2, 5:29 AM CDT, 17 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
529 AM CDT Tue Jul 2 2024

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-031030-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
529 AM CDT Tue Jul 2 2024

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

Heat index values expected to range from 100-110 degrees this afternoon.

Strong to severe thunderstorms possible this afternoon into the
eveing hours.

River flooding remains ongoing.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Several rounds of thunderstorms expected Wednesday and Thursday.
Strong to severe weather and heavy rainfall may lead to additional
flooding.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

In the hours before

Local storm report, Jul 2, 10:44 PM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
1044 PM CDT Tue Jul 2 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     Tstm Wnd Dmg     6 WSW Raytown           38.97N 94.56W
07/02/2024                   Jackson            MO   Emergency Mngr

            EM reported large trees down blocking
            roadways in areas of Garfield/Euclid. Time
            estimated from radar.

&&
Local storm report, Jul 2, 10:46 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
1046 PM CDT Tue Jul 2 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     Tstm Wnd Dmg     5 S Kansas City         39.03N 94.56W
07/02/2024                   Jackson            MO   Emergency Mngr

            EM reported power lines down in this area.
            Time estimated from radar.

&&
Local storm report, Jul 2, 10:52 PM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
1052 PM CDT Tue Jul 2 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     Tstm Wnd Dmg     5 S Kansas City         39.03N 94.57W
07/02/2024                   Jackson            MO   Public

            Public reported downed tree limbs 1-2 inches
            in diameter near Rockhurst, with a parked
            car crushed. Location approximated from
            several streets, time estimated from radar.

&&
Local storm report, Jul 2, 10:55 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
1055 PM CDT Tue Jul 2 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     Tstm Wnd Gst     1 NE Avondale           39.17N 94.54W
07/02/2024  M68 MPH          Clay               MO   Public

            Wind gust measured by public, ripped a large
            tree in half.

&&
Local storm report, Jul 2, 10:56 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
1056 PM CDT Tue Jul 2 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1002 PM     Flash Flood      5 NW Reger              40.20N 93.25W
07/02/2024                   Sullivan           MO   Dept of Highways

            Highway PP closed due to flooding between
            Berry and Coach Dr.

&&

73
Local storm report, Jul 2, 10:57 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
1057 PM CDT Tue Jul 2 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     Rain             2 N Smithville          39.42N 94.57W
07/02/2024  M0.37 Inch       Clay               MO   Public

&&

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 7:09 PM CDTSevere Thunderstorm WarningEAXPlatte36 min
Jul 2, 7:12 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clay, Clinton, Livingston, Platte, Ray48 min
Jul 2, 7:18 PM CDTSevere Thunderstorm WarningEAXAdair, Caldwell, Chariton, Grundy, Linn, Livingston and 1 more42 min
Jul 2, 7:24 PM CDTSevere Thunderstorm WarningEAXClay, Clinton, Platte51 min
Jul 2, 7:34 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Platte26 min
Jul 2, 7:42 PM CDTSevere Thunderstorm WarningEAXAdair, Linn, Livingston, Macon, Putnam, Schuyler and 1 more63 min
Jul 2, 7:56 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Chariton, Clinton, Linn, Livingston and 1 more49 min
Jul 2, 7:58 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Lafayette, Ray47 min
Jul 2, 8:12 PM CDTSevere Thunderstorm WarningEAXAdair, Linn, Macon78 min
Jul 2, 8:17 PM CDTRiver Flood WarningEAXCooper, Saline7 days
Jul 2, 8:19 PM CDTFlash Flood WarningEAXAdair, Caldwell, Carroll, Daviess, Grundy, Linn and 7 more6 hr
Jul 2, 8:22 PM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston32 hr
Jul 2, 8:32 PM CDTSevere Thunderstorm Warning Considerable damage threatEAXCass, Jackson28 min
Jul 2, 8:40 PM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Linn, Macon, Randolph80 min
Jul 2, 8:41 PM CDTSevere Thunderstorm WarningEAXBates, Cass19 min
Jul 2, 8:45 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Chariton, Linn, Livingston, Ray45 min
Jul 2, 8:53 PM CDTSevere Thunderstorm Warning Destructive damage threatEAXCass, Jackson, Johnson, Lafayette, Ray22 min
Jul 2, 8:58 PM CDTSevere Thunderstorm WarningEAXBates, Cass32 min
Jul 2, 9:15 PM CDTSevere Thunderstorm Warning Considerable damage threatEAXCarroll, Cass, Jackson, Johnson, Lafayette, Ray30 min
Jul 2, 9:19 PM CDTSevere Thunderstorm Warning Considerable damage threatEAXBates, Cass, Henry, Johnson26 min
Jul 2, 9:44 PM CDTSevere Thunderstorm WarningEAXBates, Carroll, Cass, Henry, Johnson, Lafayette and 1 more31 min
Jul 2, 10:10 PM CDTFlash Flood WarningEAXAndrew, Buchanan, Caldwell, Clinton, Daviess, DeKalb6 hr
Jul 2, 10:13 PM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Cooper, Henry, Howard, Johnson and 4 more32 min
Jul 2, 10:16 PM CDTSevere Thunderstorm WarningEAXChariton, Macon, Randolph44 min
Jul 2, 10:44 PM CDTSevere Thunderstorm WarningEAXChariton, Cooper, Howard, Pettis, Randolph, Saline61 min
Jul 3, 1:40 AM CDTAreal Flood WarningEAXChariton, Cooper, Howard, Johnson, Lafayette, Pettis and 1 more35 min
Jul 3, 1:49 AM CDTRiver Flood WarningEAXJohnson, Pettis12 hr
Jul 3, 2:15 AM CDTFlash Flood WarningEAXChariton, Cooper, Howard, Johnson, Lafayette, Pettis and 1 more5 hr
Jul 3, 2:31 AM CDTAreal Flood WarningEAXAdair, Chariton, Daviess, Grundy, Linn, Livingston and 6 more17 hr
Jul 3, 2:35 AM CDTRiver Flood WarningEAXHoward24 hr
Jul 3, 2:56 AM CDTRiver Flood WarningEAXCooper3 days
Jul 3, 4:30 AM CDTRiver Flood WarningEAXChariton, Macon29 hr
Jul 3, 7:33 AM CDTAreal Flood WarningEAXChariton, Cooper, Howard, Johnson, Lafayette, Pettis and 1 more12 hr
Jul 3, 2:29 PM CDTFlood WatchEAXBates, Cass, Cooper, Henry, Howard, Jackson and 4 more30 hr

Nearby

Flash Flood Warnings in Missouri, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.